# SDR IPXA2M73941

- Difficulty date: May 15, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 87,883 hours, 14,941 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Intercostal
- Part number: AJC75825
- Condition: Cracked
- Location: Nr 2 Inlet Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, VERTICAL WEB CRACKED AT 12:00 POS ON RT SIDE OF NR 2 ENGINE INLET DUCT AT FWD FACE OF LOWER VERT STAB REAR SPAR INSIDE PNL 364RR.  REPAIRED INTERCOSTAL ON RT SIDE OF NR 2 ENGINE INLET DUCT AT FWD FACE OF LOWER VERT STAB REAR SPAR AT PNL 364RR ACCESS.
